# SDR REXA2018020800100

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 28,336 hours, 25,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERWING EMERGENCY LIGHT IS INOP. REMOVED & REPLACED NR 2 BATTERY CHARGER ASSEMBLY IAW AMM 33-51-05. P/N OFF/ON: BA5-0933-901. S/N OFF: C01854 S/N ON: C01059. OPS CHECK GOOD.
